MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Thrombus (2101)
Date of Event 12/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during a coil embolization procedure, the physician experienced difficulty in placing the coil (subject device) and a stroke occurred followed by a thrombus formation inside the patient vessel.The physician used a microcatheter to remove the thrombus and ended the procedure.The patient was reported to be in stable condition.No further information is available.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection of the coil delivery wire was kinked, likely due to handling.The main coil was stretched as well.During functional testing, the coil was advanced through the introducer sheath with no issues.Patient stroke and thrombosis formation are known risks associated with endovascular procedures and are noted as such in the device directions for use (dfu); therefore, anticipated in nature.Therefore, an assignable cause of anticipated procedural complications was assigned to this event.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 1.5MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8286293
Report Number3008881809-2019-00034
Device Sequence Number1448478
Product Code HCG
UDI-Device Identifier04546540697981
UDI-Public04546540697981
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2021
Device Catalogue NumberM0035421520
Device Lot Number20611099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER(PENUMBRA); MICROCATHETER(PENUMBRA)
Outcome Attributed to Adverse Event Other; Required Intervention;